I am into my 3rd day of taking nystatin for yeast problems, & I feel like I'm going thru a major herx. In an earlier post I learned that you can get ill from yeast die-off.
This seems to be the case with me, as I was having a pretty good summer until I started the nystatin. I've been detoxing, getting a lot of sleep, etc. the past few days, yet I feel like I did when I first showed physical symptoms of Lyme. I have very little appetite & can barely hold my head up @ times.
My question is--should I take a break from abx & nystatin(I go back to work next tues---school employee)and there's no way I can work like this.
OR, should I ride it out & hope this goes away soon..??
As an aside , my husband's LLMD used to pull him from abx when he got very ill, & start him (slowly)up again after a few days/week. This seemed to work well for hubby.
I haven't talked to my LLMD, as she's 3 hrs away & if it's not an appt. day, evrything is done over phone, which can take a few days as she is swamped.
ANY suggestions would be appreciated
Instruction does much, but encouragement everything.